# SDR CA970605006

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Engine: Pwa JT15D5
- System (JASC): 2730 · Elevator Control System
- Part: Push Rod
- Part number: 55653422
- Condition: Damaged
- Location: Elevator
- Part time: 640 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LEFT HAND ELEVATOR PUSH ROD SUSTAINED DAMAGE BY CONTACT BETWEEN THE INNER SIDE OF THE ROD AND THE ELEVATOR LOWER SKIN STRUCTURE.  ROD DAMAGE WAS .003 INCH TO .004 INCH AND EXTENDED OVER A LENGTH OF .450 INCH.
